Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 877540

Vemurafenib-induced hypersensitivity reaction during therapy for metastatic melanoma


Saint-Georges, Valentina; Kaštelan, Marija; Lakoš, Gordan; Brajac, Ines; Peternel, Sandra
Vemurafenib-induced hypersensitivity reaction during therapy for metastatic melanoma // 14th EADV Spring Symposium - Abstracts on USB
Brisel, Belgija, 2017. 1, 1 (poster, međunarodna recenzija, sažetak, stručni)


CROSBI ID: 877540 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Vemurafenib-induced hypersensitivity reaction during therapy for metastatic melanoma

Autori
Saint-Georges, Valentina ; Kaštelan, Marija ; Lakoš, Gordan ; Brajac, Ines ; Peternel, Sandra

Vrsta, podvrsta i kategorija rada
Sažeci sa skupova, sažetak, stručni

Izvornik
14th EADV Spring Symposium - Abstracts on USB / - Brisel, Belgija, 2017

Skup
14th EADV Spring Symposium

Mjesto i datum
Brisel, Belgija, 25-28.05.2017

Vrsta sudjelovanja
Poster

Vrsta recenzije
Međunarodna recenzija

Ključne riječi
vemurafenib, drug-induced hypersensitivity reaction, DRESS

Sažetak
Drug reaction with eosinophilia and systemic symptoms (DRESS) is a rare, severe, drug-induced hypersensitivity reaction that includes skin eruption, eosinophilia, atypical lymphocytosis, lymphadenopathy and internal organ involvement. It is characterized by a latency period of two to eight weeks and a prolonged course with frequent relapses, despite the discontinuation of the offending drug. We herein present a case of a systemic hypersensitivity reaction to BRAF inhibitor vemurafenib, that displayed some but not all features of DRESS. A 34-year old woman presented with a widespread morbilliform skin rash with follicular accentuation and mild facial erythema and edema one week following the initial administration of vemurafenib for metastatic melanoma. The skin lesions were accompanied by fever (up to 38°C), significantly elevated values of liver enzymes and C- reactive protein and slight, transient eosinophilia. Due to suspected DRESS, vemurafenib was withdrawn and the patient was treated with systemic and topical glucocorticoids. After three weeks, there was significant improvement of the skin rash, along with normalization of liver enzymes' and CRP values. Given the unavailability of other treatment options, vemurafenib was reintroduced albeit at a lower dose, while the patient was still on prednisone. Gradually, the vemurafenib dose was increased and prednisone was successfully tapered. The patient developed only a mild erythema of the face and neck, along with a slight and transient elevation of liver enzymes. Throughout the course of treatment with vemurafenib, the patient’s skin condition continued to wax and wane and each subsequent bout was successfully treated with local therapy. A skin biopsy and patch test were not performed in our patient, however, based on a retrospective analysis of the patient’s laboratory reports and the representative skin eruption, a diagnosis of DRESS was likely. Since the patient did not meet all of the RegiSCAR criteria, we conclude that the patient experienced a "mini- DRESS" reaction to vemurafenib. DRESS or DRESS-like reactions must be recognized promptly due to possible acute life-threatening complications as well as subsequent development of autoimmune disorders. However, this case indicates that vemurafenib does not necessarily induce fully developed DRESS and that the anti-cancer treatment may even be continued without severe complications, to ensure the best possible prognosis for the patient.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Ustanove:
Medicinski fakultet, Rijeka,
Klinički bolnički centar Rijeka,
Sveučilište u Rijeci

Profili:

Avatar Url Ines Brajac (autor)

Avatar Url Marija Kaštelan (autor)

Avatar Url Sandra Peternel (autor)


Citiraj ovu publikaciju

Saint-Georges, Valentina; Kaštelan, Marija; Lakoš, Gordan; Brajac, Ines; Peternel, Sandra
Vemurafenib-induced hypersensitivity reaction during therapy for metastatic melanoma // 14th EADV Spring Symposium - Abstracts on USB
Brisel, Belgija, 2017. 1, 1 (poster, međunarodna recenzija, sažetak, stručni)
Saint-Georges, V., Kaštelan, M., Lakoš, G., Brajac, I. & Peternel, S. (2017) Vemurafenib-induced hypersensitivity reaction during therapy for metastatic melanoma. U: 14th EADV Spring Symposium - Abstracts on USB.
@article{article, year = {2017}, pages = {1}, chapter = {1}, keywords = {vemurafenib, drug-induced hypersensitivity reaction, DRESS}, title = {Vemurafenib-induced hypersensitivity reaction during therapy for metastatic melanoma}, keyword = {vemurafenib, drug-induced hypersensitivity reaction, DRESS}, publisherplace = {Brisel, Belgija}, chapternumber = {1} }
@article{article, year = {2017}, pages = {1}, chapter = {1}, keywords = {vemurafenib, drug-induced hypersensitivity reaction, DRESS}, title = {Vemurafenib-induced hypersensitivity reaction during therapy for metastatic melanoma}, keyword = {vemurafenib, drug-induced hypersensitivity reaction, DRESS}, publisherplace = {Brisel, Belgija}, chapternumber = {1} }




Contrast
Increase Font
Decrease Font
Dyslexic Font